Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Central multiplier theorems for compact Lie groups


Authors: Ronald R. Coifman and Guido Weiss
Journal: Bull. Amer. Math. Soc. 80 (1974), 124-126
MSC (1970): Primary 43A75, 42A18
DOI: https://doi.org/10.1090/S0002-9904-1974-13384-7
MathSciNet review: 0330935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A75, 42A18

Retrieve articles in all journals with MSC (1970): 43A75, 42A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13384-7